# SDR SWAA2012121210526

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E LOWER SURFACE PANEL SUPPORT ANGLE CRACKED, L/W RSS 281.  REMOVED AND REPLACED THE LEFT WING T/E LOWER SURFACE PANEL SUPPORT ANGLE LOCATED FROM RSS 281 O/B TO RSS 329 IAW SRM 51-40-02-0G-0 STEP 4, 7D AND SOPM 20-50- 01.
